MathSciNet Relay Station
MathSciNet bibliographic data
MR875084 53C20
Bavard, Christophe; Pansu, Pierre Sur le volume minimal de ${\bf R}\sp 2$. (French) [On the minimal volume of ${\bf R}\sp 2$] Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 4, 479–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement